# SDR BAQA086380

- Difficulty date: May 12, 2003
- Submitted: May 19, 2003
- Operation: General aviation
- Aircraft: N777GS
- Make and model: Beech 100BEECH
- Aircraft serial: B241
- Aircraft time: 10,053 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI585200
- Part serial: 1152
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
